# SDR SWAA2016110109250

- Difficulty date: October 13, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N7711N
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 38,768 hours, 18,023 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A2930
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE CAVITY 10 INCHES INBOARD OF DEFLECTION CONTROL RIB APPROXIMATE WBL 191 LOWER BULB SEAL BRACKET CRACKED.  R&R BRACKET IAW SRM & DWG.
